# SDR FDEA2019082101961

- Difficulty date: August 20, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 83,240 hours, 42,084 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP, I/B UPPER SKIN INTERNAL HONEYCOMB PUNCTURED AS MARKED ACCOMPLISHED REPAIR ON R/H I/B FLAP, I/B UPPER SKIN INTERNAL HONEYCOMB IAW B757 SRM   57-53-01-2R AND IAW B757 SRM 51-70-10-2R AND IAW WING-FLIGHT SURFACES-RH INBOARD   MAIN   FLAP UPPER SKIN, INNER SURFACE REPAIR-RSC TRACKING FEDEX EA T F-5750-T0349007 P1
